Skip to content
My WebMD Sign In, Sign Up
Allergic Reaction
avatar
An_252191 posted:
having an allergic reaction which started on my hands early this morning. Was fine for the whole day, and then progressively got worse this evening. By the time I went to Urgent Care, I broke out in huge hives all over my arms with a few bumps on my knees. The doctor gave me a shot of cortisone, and told me to take zantac and zyrtec. Now, almost two hours later, my arms look the same, but now I have hives from the top of my inner thighs to my knees on both legs. Not sure what to do now.
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Got Eczema or Roseaca? caring help is on the way-.... heres a tip for you!
LIMU (Gentle seaweed cleanser) for men and Women and safe for kids too! remove eye makeup and shave with this popular daily cleanser from ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.